Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: reducing cymbalta joe f

Posted by phidippus on April 15, 2014, at 14:53:55

In reply to reducing cymbalta, posted by joe f on April 14, 2014, at 22:05:04

If you're bipolar, the Cymbalta may have been destabilizing your mood.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1064231
URL: http://www.dr-bob.org/babble/20140328/msgs/1064273.html